# SDR 2002FA0000370

- Difficulty date: March 7, 2002
- Submitted: March 20, 2002
- Operation: General aviation
- Aircraft: N4149A
- Make and model: Piper PA-28-181
- Aircraft serial: 2843189
- Engine: Lyc TIO540*
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 62701123
- Condition: Worn
- Location: Aileron
- Part time: 2,234 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION THE RIGHT AND LEFT FORWARD STABILATOR CABLE WERE FOUND WORN AND FRAYED.  THE AILERON RIGHT AND LEFT BALANCE CABLES WERE ALSO FOUND A SIMILAR CONDITION.  THE WORN AND FRAYED PARTS OF THE CABLES WERE FOUND AT PULLEYS FAIRLEADS OR ANY PLACE THE CABLES CAME IN CONTACT WITH.  PROBABLE CAUSE:  SUBSTANDARD CABLE AND IMPROPER ALIGNMENT BY MANUFACTURER.
